Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 161

All articles in this issue are freely accessible.

Using flows to construct Hilbert space factors of function spaces
James Keesling.
Trans. Amer. Math. Soc. 161 (1971), 1-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283751
Oscillation properties of two term linear differential equations
G. A. Bogar.
Trans. Amer. Math. Soc. 161 (1971), 25-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284646
Higher dimensional knots in tubes
Yaichi Shinohara.
Trans. Amer. Math. Soc. 161 (1971), 35-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287559
Degree of symmetry of a homotopy real projective space
H. T. Ku, L. N. Mann, J. L. Sicks and J. C. Su.
Trans. Amer. Math. Soc. 161 (1971), 51-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282377
Well distributed sequences of integers
William A. Veech.
Trans. Amer. Math. Soc. 161 (1971), 63-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285497
Studies in the representation theory of finite semigroups
Yechezkel Zalcstein.
Trans. Amer. Math. Soc. 161 (1971), 71-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283104
Implicitly defined mappings in locally convex spaces
Terrence S. McDermott.
Trans. Amer. Math. Soc. 161 (1971), 89-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283536
On the Wedderburn principal theorem for nearly $(1,1)$ algebras
T. J. Miles.
Trans. Amer. Math. Soc. 161 (1971), 101-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306278
On the differentiability of arbitrary real-valued set functions. II.
Harvel Wright and W. S. Snyder.
Trans. Amer. Math. Soc. 161 (1971), 111-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281864
Repairing embeddings of $3$-cells with monotone maps of $E^{3}$
William S. Boyd.
Trans. Amer. Math. Soc. 161 (1971), 123-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282352
Borel measurable mappings for nonseparable metric spaces
R. W. Hansell.
Trans. Amer. Math. Soc. 161 (1971), 145-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288228
A characterization of the equicontinuous structure relation
Robert Ellis and Harvey Keynes.
Trans. Amer. Math. Soc. 161 (1971), 171-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282357
The space of all self-homeomorphisms of a two-cell which fix the cell’s boundary is an absolute retract
W. K. Mason.
Trans. Amer. Math. Soc. 161 (1971), 185-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286067
The bifurcation of solutions in Banach spaces
William S. Hall.
Trans. Amer. Math. Soc. 161 (1971), 207-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282267
Prime entire functions
Fred Gross.
Trans. Amer. Math. Soc. 161 (1971), 219-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291456
The powers of a maximal ideal in a Banach algebra and analytic structure
T. T. Read.
Trans. Amer. Math. Soc. 161 (1971), 235-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435853
Weighted norm inequalities for singular and fractional integrals
Benjamin Muckenhoupt and Richard L. Wheeden.
Trans. Amer. Math. Soc. 161 (1971), 249-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285938
The two-piece property and tight $n$-manifolds-with-boundary in $E^{n}$
Thomas F. Banchoff.
Trans. Amer. Math. Soc. 161 (1971), 259-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287556
Local theory of complex functional differential equations
Robert J. Oberg.
Trans. Amer. Math. Soc. 161 (1971), 269-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282026
Almost-arithmetic progressions and uniform distribution
H. Niederreiter.
Trans. Amer. Math. Soc. 161 (1971), 283-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284406
Monofunctors as reflectors
Claus Michael Ringel.
Trans. Amer. Math. Soc. 161 (1971), 293-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292907
Singular integrals and fractional powers of operators
Michael J. Fisher.
Trans. Amer. Math. Soc. 161 (1971), 307-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285935
Functions of finite $𝜆$-type in several complex variables
Robert O. Kujala.
Trans. Amer. Math. Soc. 161 (1971), 327-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281943
The maximal ideal space of algebras of bounded analytic functions on infinitely connected domains
Michael Frederick Behrens.
Trans. Amer. Math. Soc. 161 (1971), 359-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435420
Closure theorems with applications to entire functions with gaps
J. M. Anderson and K. G. Binmore.
Trans. Amer. Math. Soc. 161 (1971), 381-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289141
Degenerate evolution equations in Hilbert space
Avner Friedman and Zeev Schuss.
Trans. Amer. Math. Soc. 161 (1971), 401-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283623
$^{∗} $-taming sets for crumpled cubes. I. Basic properties
James W. Cannon.
Trans. Amer. Math. Soc. 161 (1971), 429-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282353
$^{∗} $-taming sets for crumpled cubes. II. Horizontal sections in closed sets
James W. Cannon.
Trans. Amer. Math. Soc. 161 (1971), 441-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282354
$^{∗} $-taming sets for crumpled cubes. III. Horizontal sections in $2$-spheres
James W. Cannon.
Trans. Amer. Math. Soc. 161 (1971), 447-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282355
Endomorphism rings of torsionless modules
Arun Vinayak Jategaonkar.
Trans. Amer. Math. Soc. 161 (1971), 457-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284464
A generalization of the strict topology
Robin Giles.
Trans. Amer. Math. Soc. 161 (1971), 467-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282206